Abstract and Applied Analysis

Fixed Point Results for Various α -Admissible Contractive Mappings on Metric-Like Spaces

Saleh A. Al-Mezel, Chi-Ming Chen, Erdal Karapınar, and Vladimir Rakočević

Full-text: Open access

Abstract

We establish some fixed point theorems for α -admissible mappings in the context of metric-like space via various auxiliary functions. In particular, we prove the existence of a fixed point of the generalized Meir-Keeler type α- ϕ -contractive self-mapping f defined on a metric-like space X . The given results generalize, improve, and unify several fixed point theorems for the generalized cyclic contractive mappings that have appeared recently in the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 379358, 15 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607603

Digital Object Identifier
doi:10.1155/2014/379358

Mathematical Reviews number (MathSciNet)
MR3212417

Zentralblatt MATH identifier
07022262

Citation

Al-Mezel, Saleh A.; Chen, Chi-Ming; Karapınar, Erdal; Rakočević, Vladimir. Fixed Point Results for Various $\alpha $ -Admissible Contractive Mappings on Metric-Like Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 379358, 15 pages. doi:10.1155/2014/379358. https://projecteuclid.org/euclid.aaa/1412607603


Export citation

References

  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\left({\alpha }^{\ast\,\!},\psi \right)$-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012.
  • I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  • R. M. Bianchini and M. Grandolfi, “Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico,” Atti della Accademia Nazionale dei Lincei: Rendiconti: Classe di Scienze Fisiche, Matematiche e Naturali, vol. 45, pp. 212–216, 1968.
  • P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2361–2369, 2007.
  • P. D. Proinov, “New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems,” Journal of Complexity, vol. 26, no. 1, pp. 3–42, 2010.
  • B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 3, no. 25–28, pp. 1265–1271, 2009.
  • M. U. Ali and T. Kamran, “On $({\alpha }^{x}2a;,\psi )$-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 2013.
  • M. Jleli, E. Karap\inar, and B. Samet, “Best proximity points for generalized $\alpha $-$\psi $-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013.
  • M. Jleli, E. Karap\inar, and B. Samet, “Fixed point results for $\alpha \text{-}{\psi }_{\lambda }$-contractions on gauge spaces and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 730825, 7 pages, 2013.
  • E. Karap\inar, “Discussion on $\alpha -\psi $ contractions on generalized metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 962784, 7 pages, 2014.
  • E. Karap\inar and B. Samet, “Generalized $\alpha $-$\psi $ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012.
  • M. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of–-ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013.
  • M. Berzig and M. Rus, “Fixed point theorems for $\alpha $-contractive mappings of Meir-Keeler type and applications,” http://arxiv.org/abs/1303.5798.
  • M. Berzig and E. Karap\inar, “Fixed point results for $(\alpha \psi ,\beta \phi )$-contractive mappings for a generalized altering distance,” Fixed Point Theory and Applications, vol. 2013, article 205, 2013.
  • S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer of Conference on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, 1994.
  • T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011.
  • R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012.
  • I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011.
  • H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011.
  • K. P. Chi, E. Karap\inar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012.
  • E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011.
  • E. Karap\inar, \.I. M. Erhan, and A. Y. Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 239–244, 2012.
  • S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004.
  • A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012.
  • E. Karap\inar and P. Salimi, “Dislocated metric space to metric spaces with some fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 222, 2013.
  • W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003.
  • A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969.
  • C.-M. Chen, “Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 17, 2012.
  • M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986.
  • A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004.
  • W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003.
  • R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012.
  • E. Karap\inar, “Fixed point theory for cyclic weak $\phi $-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011.
  • E. Karap\inar and K. Sadaranagni, “Fixed point theory for cyclic $\left(\phi ,\psi \right)$-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011.
  • M. Păcurar and I. A. Rus, “Fixed point theory for cyclic $\varphi $-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010.
  • M. A. Petric, “Some results concerning cyclical contractive mappings,” General Mathematics, vol. 18, no. 4, pp. 213–226, 2010.
  • I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. \endinput